OTC - QUESTIONS SECTION.


Questions or commentsCall weekdays from AM to PM EST at 1-800-762-4675 For most recent product information, visit www.dimetapp.com.

OTC - STOP USE SECTION.


Stop use and ask doctor if. ouser gets nervous, dizzy, or sleeplessopain, cough, or nasal congestion gets worse or lasts more than days (children) or days (adults)ofever gets worse or lasts more than daysoredness or swelling is presentocough comes back or occurs with rash or headache that lasts. These could be signs of serious condition.onew symptoms occur. ouser gets nervous, dizzy, or sleepless. opain, cough, or nasal congestion gets worse or lasts more than days (children) or days (adults). ofever gets worse or lasts more than days. oredness or swelling is present. ocough comes back or occurs with rash or headache that lasts. These could be signs of serious condition.. onew symptoms occur.

OTC - WHEN USING SECTION.


When using this product. odo not use more than directedomarked drowsiness may occuroavoid alcoholic drinksoalcohol, sedatives, and tranquilizers may increase drowsinessobe careful when driving motor vehicle or operating machineryoexcitability may occur, especially in children. odo not use more than directed. omarked drowsiness may occur. oavoid alcoholic drinks. oalcohol, sedatives, and tranquilizers may increase drowsiness. obe careful when driving motor vehicle or operating machinery. oexcitability may occur, especially in children.

DOSAGE & ADMINISTRATION SECTION.


Directionsodo not take more than doses in any 24-hour periododo not exceed recommended dosage. Taking more than the recommended dose (overdose) may cause serious liver damage.omeasure only with dosage cup providedokeep dosage cup with productoml milliliteragedoseadults and children 12 years and over20 ml every hourschildren to 12 years 10 ml every hourschildren under years do not use. odo not take more than doses in any 24-hour period. odo not exceed recommended dosage. Taking more than the recommended dose (overdose) may cause serious liver damage.. omeasure only with dosage cup provided. okeep dosage cup with product. oml milliliter.

INULLCTIVE INGREDIENT SECTION.


Inactive ingredientsanhydrous citric acid, artificial flavor, edetate disodium, FD&C red no. 40, glycerin, menthol, polyethylene glycol, propyl gallate, propylene glycol, purified water, sodium benzoate, sodium citrate, sorbitol solution, sucralose.

INDICATIONS & USAGE SECTION.


Usesotemporarily relieves these symptoms associated with cold, or flu: oheadacheosore throatofeverominor aches and painsotemporarily relieves nasal congestion, and cough due to minor throat and bronchial irritation occurring with coldotemporarily relieves these symptoms due to hay fever or other upper respiratory allergies:osneezingoitching of the nose or throatoitchy, watery eyesorunny noseotemporarily restores freer breathing through the nose. otemporarily relieves these symptoms associated with cold, or flu: oheadacheosore throatofeverominor aches and pains. oheadache. osore throat. ofever. ominor aches and pains. otemporarily relieves nasal congestion, and cough due to minor throat and bronchial irritation occurring with cold. otemporarily relieves these symptoms due to hay fever or other upper respiratory allergies:osneezingoitching of the nose or throatoitchy, watery eyesorunny nose. osneezing. oitching of the nose or throat. oitchy, watery eyes. orunny nose. otemporarily restores freer breathing through the nose.

OTC - ACTIVE INGREDIENT SECTION.


Active ingredients (in each 10 ml). Acetaminophen, USP 320 mgDiphenhydramine HCl, USP 12.5 mgPhenylephrine HCl, USP mg.

OTC - ASK DOCTOR SECTION.


Ask doctor before use if user has. oliver diseaseoheart diseaseohigh blood pressureothyroid diseaseodiabetesotrouble urinating due to an enlarged prostate glandoglaucomaocough that occurs with too much phlegm (mucus)oa breathing problem or chronic cough that lasts or as occurs with smoking, asthma, chronic bronchitis, or emphysema. oliver disease. oheart disease. ohigh blood pressure. othyroid disease. odiabetes. otrouble urinating due to an enlarged prostate gland. oglaucoma. ocough that occurs with too much phlegm (mucus). oa breathing problem or chronic cough that lasts or as occurs with smoking, asthma, chronic bronchitis, or emphysema.

OTC - ASK DOCTOR/PHARMACIST SECTION.


Ask doctor or pharmacist before use if user is. otaking the blood thinning drug warfarinotaking any other oral nasal decongestant or stimulantotaking any other pain reliever/fever reducerotaking sedatives or tranquilizers. otaking the blood thinning drug warfarin. otaking any other oral nasal decongestant or stimulant. otaking any other pain reliever/fever reducer. otaking sedatives or tranquilizers.

OTC - DO NOT USE SECTION.


Do not use. oto sedate child or to make child sleepyoin child under years of ageoif user is now taking prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric, or emotional conditions, or Parkinsons disease), or for weeks after stopping the MAOI drug. If you do not know if your prescription drug contains an MAOI, ask doctor or pharmacist before taking this product.owith any other drug containing acetaminophen (prescription or nonprescription). If you are not sure whether drug contains acetaminophen ask doctor or pharmacist.owith any other product containing diphenhydramine, even one used on skin. oto sedate child or to make child sleepy. oin child under years of age. oif user is now taking prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric, or emotional conditions, or Parkinsons disease), or for weeks after stopping the MAOI drug. If you do not know if your prescription drug contains an MAOI, ask doctor or pharmacist before taking this product.. owith any other drug containing acetaminophen (prescription or nonprescription). If you are not sure whether drug contains acetaminophen ask doctor or pharmacist.. owith any other product containing diphenhydramine, even one used on skin.

OTC - KEEP OUT OF REACH OF CHILDREN SECTION.


Keep out of reach of children. In case of overdose, get medical help or contact Poison Control Center right away. Prompt medical attention is critical for adults as well as for children, even if you do not notice any signs or symptoms.

OTC - PREGNULLNCY OR BREAST FEEDING SECTION.


If pregnant or breast-feeding, ask health professional before use.

OTC - PURPOSE SECTION.


Purposes. Pain reliever/Fever reducerAntihistamine/Cough suppressantNasal decongestant.

PACKAGE LABEL.PRINCIPAL DISPLAY PANEL.


PRINCIPAL DISPLAY PANEL 118 ml Bottle Label. ChildrensDimetapp(R) Multi-SymptomCold Flu ACETAMINOPHEN (Pain Reliever/Fever Reducer)DIPHENHYDRAMINE HCl (Antihistamine/Cough Suppressant)PHENYLEPHRINE HCl (Nasal Decongestant)Relieves Nasal SymptomsoStuffy NoseoRunny NoseoSneezingPlus Other SymptomsoItchy, Watery EyesoCoughoFever, HeadachesoBody AchesPackaged with Tamper-Evidentbottle cap. Do Not Use if breakablering is separated or missing.4 FL OZ (118 ml). oStuffy Nose. oRunny Nose. oSneezing. oItchy, Watery Eyes. oCough. oFever, Headaches. oBody Aches. Principal Display Panel 118 ml Bottle Label.

SPL UNCLASSIFIED SECTION.


Liver warning. This product contains acetaminophen. Severe liver damage may occur if user takesomore than doses in any 24-hour period, which is the maximum daily amountowith other drugs containing acetaminopheno3 or more alcoholic drinks every day while using this product. omore than doses in any 24-hour period, which is the maximum daily amount. owith other drugs containing acetaminophen. o3 or more alcoholic drinks every day while using this product.

STORAGE AND HANDLING SECTION.


Other informationoeach 10 ml contains: sodium mgostore at 20-25C (68-77F). oeach 10 ml contains: sodium mg. ostore at 20-25C (68-77F).

WARNINGS SECTION.


Warnings. Liver warning. This product contains acetaminophen. Severe liver damage may occur if user takesomore than doses in any 24-hour period, which is the maximum daily amountowith other drugs containing acetaminopheno3 or more alcoholic drinks every day while using this product. omore than doses in any 24-hour period, which is the maximum daily amount. owith other drugs containing acetaminophen. o3 or more alcoholic drinks every day while using this product. Sore throat warning. If sore throat is severe, persists for more than days, is accompanied or followed by fever, headache, rash, nausea, or vomiting, consult doctor promptly.. Do not use. oto sedate child or to make child sleepyoin child under years of ageoif user is now taking prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric, or emotional conditions, or Parkinsons disease), or for weeks after stopping the MAOI drug. If you do not know if your prescription drug contains an MAOI, ask doctor or pharmacist before taking this product.owith any other drug containing acetaminophen (prescription or nonprescription). If you are not sure whether drug contains acetaminophen ask doctor or pharmacist.owith any other product containing diphenhydramine, even one used on skin. oto sedate child or to make child sleepy. oin child under years of age. oif user is now taking prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric, or emotional conditions, or Parkinsons disease), or for weeks after stopping the MAOI drug. If you do not know if your prescription drug contains an MAOI, ask doctor or pharmacist before taking this product.. owith any other drug containing acetaminophen (prescription or nonprescription). If you are not sure whether drug contains acetaminophen ask doctor or pharmacist.. owith any other product containing diphenhydramine, even one used on skin. Ask doctor before use if user has. oliver diseaseoheart diseaseohigh blood pressureothyroid diseaseodiabetesotrouble urinating due to an enlarged prostate glandoglaucomaocough that occurs with too much phlegm (mucus)oa breathing problem or chronic cough that lasts or as occurs with smoking, asthma, chronic bronchitis, or emphysema. oliver disease. oheart disease. ohigh blood pressure. othyroid disease. odiabetes. otrouble urinating due to an enlarged prostate gland. oglaucoma. ocough that occurs with too much phlegm (mucus). oa breathing problem or chronic cough that lasts or as occurs with smoking, asthma, chronic bronchitis, or emphysema. Ask doctor or pharmacist before use if user is. otaking the blood thinning drug warfarinotaking any other oral nasal decongestant or stimulantotaking any other pain reliever/fever reducerotaking sedatives or tranquilizers. otaking the blood thinning drug warfarin. otaking any other oral nasal decongestant or stimulant. otaking any other pain reliever/fever reducer. otaking sedatives or tranquilizers. When using this product. odo not use more than directedomarked drowsiness may occuroavoid alcoholic drinksoalcohol, sedatives, and tranquilizers may increase drowsinessobe careful when driving motor vehicle or operating machineryoexcitability may occur, especially in children. odo not use more than directed. omarked drowsiness may occur. oavoid alcoholic drinks. oalcohol, sedatives, and tranquilizers may increase drowsiness. obe careful when driving motor vehicle or operating machinery. oexcitability may occur, especially in children. Stop use and ask doctor if. ouser gets nervous, dizzy, or sleeplessopain, cough, or nasal congestion gets worse or lasts more than days (children) or days (adults)ofever gets worse or lasts more than daysoredness or swelling is presentocough comes back or occurs with rash or headache that lasts. These could be signs of serious condition.onew symptoms occur. ouser gets nervous, dizzy, or sleepless. opain, cough, or nasal congestion gets worse or lasts more than days (children) or days (adults). ofever gets worse or lasts more than days. oredness or swelling is present. ocough comes back or occurs with rash or headache that lasts. These could be signs of serious condition.. onew symptoms occur. If pregnant or breast-feeding, ask health professional before use.. Keep out of reach of children. In case of overdose, get medical help or contact Poison Control Center right away. Prompt medical attention is critical for adults as well as for children, even if you do not notice any signs or symptoms.